MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDR03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Unspecified Infection (1930)
Date of Event 03/11/2017
Type of Reportable Event Death
Event or Problem Description
It was reported by the patient's spouse that the patient had passed away.The spouse reported that after the implantable pulse generator (ipg) was implanted the patient "had an infection." the spouse also mentioned that the patient had many other problems.Follow up with the patient's clinic indicated that they had no records regarding the circumstances of the patient's death.The cause of death was not noted in their records.No further information was able to be obtained.
 
Event or Problem Description
It was further reported that the patient passed away due to ischemic bowel and the patient's death was unrelated to the device system.There was no known device system infection.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6512708
Report Number3004209178-2017-08825
Device Sequence Number142682
Product Code NVZ
UDI-Device Identifier00613994222060
UDI-Public00613994222060
Combination Product (Y/N)N
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/28/2017
Device Model NumberADDR03
Device Catalogue NumberADDR03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by ManufacturerNot provided
05/15/2017
Initial Report FDA Received Date04/21/2017
Supplement Report FDA Received Date05/16/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR LEAD, COMPETITOR LEAD
Outcome Attributed to Adverse Event Death;
Patient Age83 YR